# SDR CALA2025040803640

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N76505
- Make and model: Boeing 737824
- Aircraft serial: 32834
- Aircraft time: 57,625 hours, 21,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 00
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: L

## Discrepancy

EMERGENCY LIGHT BATTERY PACK FOR SEAT ROWS 22ABC THROUGH 31ABC I S WEAK ON INBOUND. SUPPORT TASK EMX N/R 00036. ESFR COMPLETE REMOVED AND REPLACED POWER SUPPLY BATTERY PACK AT M1672 EMERGENCY PATHWAY LIGHTING OPS CHECK GOOD IAW  AMM 33-51-06-960-805 AND AMM 33-51-00-710-801.
